BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The six Grothendieck operations on o-minimal sheaves

Participants in the publication
Edmundo, M. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Prelli, L.. (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE

Publication Identifiers
ISSN - 0764-4442

Volume
352

Starting page
455
Last page
458

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s1631073x14000922


Export

APA
Edmundo, M., Prelli, L.., (2014). The six Grothendieck operations on o-minimal sheaves. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 352, 455-458. ISSN 0764-4442. eISSN . http://www.sciencedirect.com/science/article/pii/s1631073x14000922

IEEE
Edmundo, M., Prelli, L.., "The six Grothendieck operations on o-minimal sheaves" in COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 352, pp. 455-458, 2014.

BIBTEX
@article{22967, author = {Edmundo, M. and Prelli, L..}, title = {The six Grothendieck operations on o-minimal sheaves}, journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE}, year = 2014, pages = {455-458}, volume = 352 }